YesBrimo eye drop
I am suffering from a suspected case of glaucoma based on the snapshot of my eye layer. I have been placed on Brimo Eye drop so i am facing a hand full of skin symptoms and elavated rate of my asthma. I wish to verify if the Brimo eye drop is the cause and also find out from you as a expert what the side effects of the Brimo eye drop and how the Remedy the conditions.
Thanks for your Question
Any eye drops can cause allergic side effects such as skin rash or asthma. You should stop Brimo and use another antiglaucoma dros such as dorzolamide eye drops. If you stopped brimo and these systemic symptoms improve then the cause is brimo
You should send me more infomation about diagnostic tests that your doctor use to diagnose you as glaucoma suspect.
Hi, I have pigment dispersion syndrome, originally I was on Eye pressure drops but had to stop them for a week. Doctor has told me that my intraocular pressure has stabilized ...
Hi I was recently told that I am at a high risk for getting glaucoma, I have normal eye pressure 15, but 70% cupping in my eyes. And the only thing the doctor told me to not d...
Hi, Could using Alphagan P and smoking Pot cause in increase in eye pressure or cause serious side effects? Thanks
Hi, I was diagnosed with cataracts as an infant, and had my first surgery removed at eight months old. I have had five surgeries altogether, two to remove the cataracts, one f...
Hello, My 89 year old father has been taking Lumigan since April 2014 for high ocular pressure (both eyes). Presently, his pressure is 15 in both eyes. Over the past t...
Hi, I have had cataract surgery is it safe for me to use Xalatan? Thanks
Hi, I had a elevated Intraocular Pressure that was concerning to the eye doctor and am going back in in two weeks for further testing. Of course, after reading on the interne...
Hi, My aged mother has been diagnosed glaucoma for some years now and we have been giving her prescribed medications. Instead of improvement, her eyes is closing fu...